# SDR SIMA200619406

- Difficulty date: July 11, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- System (JASC): 3417 · Air Data Computer
- Part: Dpu
- Part number: 6227713004
- Part serial: 5088
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3243 - ABORTED TAKEOFF AND RETURNED TO GATE.  DURING TAKEOFF ROLL A STRONG SMOKE ODOR WAS NOTICED IN THE CABIN.  FOUND NR 1 DPU LOOSE IN RACK.  REMOVED NR 1 AND NR 2 DPU`S MPU, RELAY 69PC, NR 1 EFIS WIPER PANEL AND NR 2 EFIS WIPER PANEL.  NO ELECTRICAL SMELL DETECTED.  REINSTALLED NR 1 DPU, MPU AND BOTH EFIS/WIPER PNL.  RAI NR 2 DUP.  PERFORMED CHECK ON CAPT AND FO EFIS.  OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
